# SDR UALA2013011800324

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 52,661 hours, 21,071 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Faulted
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR 'FAULT' LIGHT AND DOOR CONTROLLER 'TOP STRIKE' OR 'LOWER STRIKE' LIGHT IS ON.
